Maximal Lanalysis of finite element solutions for parabolic equations with nonsmooth coefficients in convex polyhedra

Buyang Li, Weiwei Sun

Research output: Journal article publicationJournal articleAcademic researchpeer-review

16 Citations (Scopus)

Abstract

The paper is concerned with Galerkin finite element solutions of parabolic equations in a convex polygon or polyhedron with a diffusion coefficient in W1, N+αfor some α > 0, where N denotes the dimension of the domain. We prove the analyticity of the semigroup generated by the discrete elliptic operator, the discrete maximal Lpregularity and the optimal Lperror estimate of the finite element solution for the parabolic equation.
Original languageEnglish
Pages (from-to)1071-1102
Number of pages32
JournalMathematics of Computation
Volume86
Issue number305
DOIs
Publication statusPublished - 1 Jan 2017

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Cite this